Alert archive / Ohio / Small Craft Advisories in 2013
Small Craft Advisory 59, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Sep 21, 2013, 10:06 AM EDT. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Sep 21, 2013, 10:06 AM EDT (14:06 UTC)
- Expired
- Sep 22, 2013, 3:53 PM EDT
- In force
- 30 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
945 WHUS71 KCLE 211406 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1006 AM EDT SAT SEP 21 2013 LEZ143>147-212000- /O.NEW.KCLE.SC.Y.0059.130921T1406Z-130921T2000Z/ RENO BEACH TO THE ISLANDS OH-THE ISLANDS TO VERMILION OH- VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH- 1006 AM EDT SAT SEP 21 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON. WINDS AND WAVES: MAINLY NORTHWEST WINDS 10 TO 20 KNOTS WILL CONTINUE TODAY. THE WAVES WILL INCREASE TO 3 TO 5 FEET THIS AFTERNOON AND START TO DECREASE BY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ KIELTYKA
6 follow-up statements
168 WHUS71 KCLE 211616 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1216 PM EDT SAT SEP 21 2013 LEZ148-149-220030- /O.EXB.KCLE.SC.Y.0059.000000T0000Z-130922T1300Z/ GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1216 PM EDT SAT SEP 21 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM EDT SUNDAY. * WINDS AND WAVES: WINDS WILL BECOME NORTHWEST AT 10 TO 20 KNOTS THIS AFTERNOON AND CONTINUE INTO TONIGHT BEFORE SUBSIDING. WAVES WILL INCREASE TO 3 TO 5 FEET BY EVENING AND THEN DECREASE SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ143>147-220030- /O.EXT.KCLE.SC.Y.0059.000000T0000Z-130922T1300Z/ RENO BEACH TO THE ISLANDS OH-THE ISLANDS TO VERMILION OH- VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH- 1216 PM EDT SAT SEP 21 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM EDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM EDT SUNDAY. WINDS AND WAVES: MAINLY NORTHWEST WINDS 10 TO 20 KNOTS WILL CONTINUE TODAY. THE WAVES WILL INCREASE TO 3 TO 5 FEET THIS AFTERNOON AND START TO DECREASE SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
211 WHUS71 KCLE 212000 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 400 PM EDT SAT SEP 21 2013 LEZ143>149-220400- /O.CON.KCLE.SC.Y.0059.000000T0000Z-130922T1300Z/ RENO BEACH TO THE ISLANDS OH-THE ISLANDS TO VERMILION OH- VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 400 PM EDT SAT SEP 21 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT SUNDAY. * WINDS AND WAVES: WINDS WILL BE NORTHWEST AT 10 TO 20 KNOTS TONIGHT AND THEN BEGIN TO DECREASE SUNDAY. WAVES WILL BE 3 TO 5 FEET TONIGHT AND SUBSIDE TO 1 TO 3 FEET ON SUNDAY. THERE WILL BE A SLIGHT CHANCE OF WATERSPOUTS LATE TONIGHT AND SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
129 WHUS71 KCLE 220117 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 917 PM EDT SAT SEP 21 2013 LEZ143>149-220930- /O.CON.KCLE.SC.Y.0059.000000T0000Z-130922T1300Z/ RENO BEACH TO THE ISLANDS OH-THE ISLANDS TO VERMILION OH- VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 917 PM EDT SAT SEP 21 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT SUNDAY. * WINDS AND WAVES: WINDS WILL BE NORTHWEST AT 10 TO 20 KNOTS TONIGHT AND THEN BEGIN TO DECREASE SUNDAY. WAVES OF 3 TO 5 FEET TONIGHT SHOULD SUBSIDE TO 1 TO 3 FEET SUNDAY MORNING. THERE WILL BE A SLIGHT CHANCE OF WATERSPOUTS LATE TONIGHT AND SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
005 WHUS71 KCLE 220722 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 322 AM EDT SUN SEP 22 2013 LEZ143>149-221530- /O.EXT.KCLE.SC.Y.0059.000000T0000Z-130922T2000Z/ RENO BEACH TO THE ISLANDS OH-THE ISLANDS TO VERMILION OH- VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 322 AM EDT SUN SEP 22 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON. * WINDS AND WAVES: WINDS WILL BE NORTHWEST AT 10 TO 15 KNOTS THROUGH THE MORNING AND THEN BEGIN TO DECREASE THIS AFTERNOON. WAVES OF 3 TO 5 FEET WILL SUBSIDE TO 1 TO 3 FEET LATER THIS AFTERNOON. THERE WILL BE A SLIGHT CHANCE OF WATERSPOUTS MAINLY THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
216 WHUS71 KCLE 221359 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 959 AM EDT SUN SEP 22 2013 LEZ143>149-222000- /O.CON.KCLE.SC.Y.0059.000000T0000Z-130922T2000Z/ RENO BEACH TO THE ISLANDS OH-THE ISLANDS TO VERMILION OH- VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 959 AM EDT SUN SEP 22 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON. * WINDS AND WAVES: WINDS WILL BE NORTHWEST AT 10 TO 15 KNOTS THROUGH THE MORNING AND THEN BEGIN TO DECREASE THIS AFTERNOON. WAVES OF 3 TO 5 FEET WILL SUBSIDE TO 2 TO 4 FEET LATER THIS AFTERNOON. THERE WILL BE A SLIGHT CHANCE OF WATERSPOUTS INTO THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
616 WHUS71 KCLE 221953 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 353 PM EDT SUN SEP 22 2013 LEZ143>149-222100- /O.CAN.KCLE.SC.Y.0059.000000T0000Z-130922T2000Z/ RENO BEACH TO THE ISLANDS OH-THE ISLANDS TO VERMILION OH- VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 353 PM EDT SUN SEP 22 2013 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. THE WINDS AND WAVES HAVE DECREASED BELOW SMALL CRAFT ADVISORY CRITERIA. HOWEVER...THE WIND DIRECTION WILL REMAIN NORTH OR NORTHEAST THROUGH MONDAY EVENING AND THAT WILL CAUSE 2 TO 4 FOOT WAVES MUCH OF THE TIME. SMALL BOAT OPERATORS WILL NEED TO BE PREPARED FOR CHOPPY CONDITIONS. $$ KIELTYKA
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Sep 21, 7:03 AM EDT, 3 hours 3 minutes earlier.
Area forecast discussion, Sep 21, 7:03 AM EDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 703 AM EDT SAT SEP 21 2013 .SYNOPSIS... A COLD FRONT MOVING ACROSS OHIO AND LAKE EIRE EARLY THIS MORNING WILL MOVE EAST OF THE AREA BY THIS AFTERNOON. COOL CANADIAN HIGH PRESSURE WILL BUILD SOUTHEAST ACROSS THE GREAT LAKES ON SUNDAY. THE HIGH WILL BECOME NEARLY STATIONARY ALONG THE EAST COAST BY MIDWEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... DEEP TROUGH ALOFT MOVING IN THIS MORNING. A WEAK SURFACE WAVE ON THE FRONT WAS BEING INDUCED BY A TRAILING SHORT WAVE DIGGING INTO THE TROUGH. NICE JET STREAM ALOFT AT 100 PLUS KNOTS...YOU CAN TELL IT IS FALL. AT 7 AM THE FRONT WAS NEAR THE I-71 CORRIDOR MOVING EAST 15-20 MPH. WILL NOT BE IN A HURRY TO MOVE THE RAIN OUT. IT WILL TAKE UNTIL LATE MORNING TO END ACROSS EXTREME NE OHIO AND EARLY AFTERNOON FOR NW PA. NOT A LOT OF STRATOCUMULUS TO THE WEST...SO WE SHOULD SEE SOME CLEARING FROM WEST TO EAST. WITH COLD ADVECTION THOUGH WE WILL SEE TEMPS DROP ENOUGH FOR LAKE EFFECT CLOUDS TO DEVELOP LATER THIS AFTERNOON INTO TONIGHT FOR NE OH/NW PA. HOPING FOR A BREAK IN THE SHOWERS FOR A FEW HOURS DUE TO SUBSIDENCE FOLLOWING THE FRONT BEFORE THE SHOWERS REDEVELOP FROM LAKE EFFECT BY THIS EVENING. COOLER TODAY BUT WHERE THE SUN COMES OUT...ESPECIALLY NW OHIO...WE SHOULD SEE TEMPS REBOUND TO AROUND 70. MID OR UPPER 60S ELSEWHERE. && .SHORT TERM /6 PM THIS EVENING THROUGH MONDAY NIGHT/... TEMPS AT 850 MB ARE PROGGED TO GET QUITE COOL ON SUNDAY...NOT MUCH HIGHER THAN 2C NEAR ERIE. DESPITE THE DRYING AND SUBSIDENCE...WE WILL PROBABLY BE ABLE TO GENERATE A FAIR AMOUNT OF LAKE EFFECT CLOUDS TONIGHT INTO SUNDAY. MOST OF THE MODELS INDICATE ANOTHER TRAILING SHORT WAVE THAT WILL SLIDE JUST EAST OF THE AREA LATE TONIGHT. WITH SUCH COLD AIR ALOFT AND THE NORTH FLOW OFF THE LAKE THIS SHOULD BE ENOUGH TO PRODUCE A FEW LAKE EFFECT SHOWERS/SPRINKLES. WITH THE NORTH WIND...THE SPRINKLES COULD BE ANYWHERE FROM NORTH CENTRAL OHIO...ACROSS NE OH AND NW PA. CUMULUS WILL BUBBLE UP ELSEWHERE. TEMPS WILL STRUGGLE TO GET OUT OF THE 50S EXCEPT FOR LOWER AND MID 60S ACROSS NW OHIO AND ALONG THE IMMEDIATE LAKE ERIE LAKESHORE. A FEW LAKE CLOUDS WILL LIKELY HANG ON SUNDAY NIGHT...BUT MOST AREAS WILL SEE CLEARING. IT WILL BE ANOTHER EARLY SEASON CHILL SUCH THAT THE COLDEST SPOTS MAY SEE A TOUCH OF FROST...BUT WITH LOWS GENERALLY IN THE LOWER 40S (MID/UPPER 40S NEAR LAKE ERIE) THE FROST THREAT WILL NOT BE WIDESPREAD. FAIR WEATHER CUMULUS WILL TRY TO DEVELOP MONDAY AND PROBABLY DISSIPATE AS THE AFTERNOON GOES ON AS SUBSIDENCE AND MIXING INCREASES. WARM ADVECTION DEVELOPS DURING THE DAY MONDAY BUT DESPITE THE SUNSHINE AND WARM ADVECTION...IT WILL STILL BE RATHER COOL WITH HIGHS IN THE 60S...PERHAPS STILL HOLDING IN THE UPPER 50S OVER EASTERN ERIE AND CRAWFORD COUNTY PA. && .LONG TERM /TUESDAY THROUGH FRIDAY/... A WEAK UPPER DISTURBANCE SHOULD BE MOVING NEAR THE AREA TUE INTO TUE NIGHT BUT SURFACE HIGH PRESSURE SHOULD BE IN PLACE TO KEEP THE AIR MASS RELATIVELY DRY SO WILL CONTINUE TO NOT MENTION ANY PRECIP. UPPER RIDGING BUILDS OVER THE AREA WED THRU FRI WHILE SURFACE HIGH PRESSURE STAYS OVER OR JUST EAST OF THE AREA...SO EXPECT DRY CONDITIONS TO PREVAIL. TEMPS WILL SHOW A GRADUAL WARMING TREND WITH ABOVE NORMAL READINGS EXPECTED THU AND FRI. && .AVIATION /12Z SATURDAY THROUGH WEDNESDAY/... SLOW MOVING COLD FRONT NEAR CLE SHOULD MOVE EAST OF ERI BY 18Z. BAND OF RAIN WILL PROGRESS EAST WITH THE FRONT SO RAIN SHOULD BE DONE AT CLE AROUND NOON AND FINALLY AT ERI AROUND 20Z. PATCHY IFR CIGS WITH THE RAIN BAND WILL IMPROVE WITHIN A FEW HOURS OF THE ENDING OF THE RAIN. WRAP MOISTURE DROPS SE INTO THE AREA THIS AFTERNOON AND TONIGHT. UPPER LEVEL LOW PRESSURE MAY TRIGGER A FEW SHRA OVER THE NE HALF OF THE AREA TONIGHT. MVFR CIGS WILL LIKELY HANG ON FROM CLE TO CAK EAST LATE TODAY AND TONIGHT WHILE BASED ON GUIDANCE SHOULD ONLY SEE SCT CLOUDS TO THE WEST. NW WINDS BEHIND THE FRONT BUT ONLY TOP OUT AROUND 12 TO 15 KNOTS THIS AFTERNOON. OUTLOOK...LINGERING NON VFR POSSIBLE NE OH AND NW PA SUNDAY. && .MARINE... COLD FRONT WILL SHIFT WINDS TO NW THRU EARLY AFTERNOON AS THE FRONT MOVES EAST ACROSS THE REST OF THE LAKE. WINDS ARE EXPECTED TO INCREASE TO AROUND 15 KNOTS ON AVERAGE WHICH HAS BEEN BUMPED A LITTLE ABOVE GUIDANCE. THIS PRODUCES SOME 4 FOOT WAVES BY LATE TONIGHT BUT AVERAGE IS MOSTLY 3 TO 4 SO FOR NOW WILL PLAN ON NO SCA BUT JUST A LITTLE INCREASE IN WINDS WOULD CHANGE THINGS JUST ENOUGH FOR A SCA TO BE NEEDED. THE HIGH PRODUCING THE NW FLOW WILL SLOWLY MOVE FROM LAKE SUPERIOR TO NEAR LAKE ONTARIO BY MONDAY NIGHT AND TEND TO STALL. WINDS WILL DIMINISH SOME FOR MON WHILE VEERING TO NE THEN E MON NIGHT WITH LITTLE CHANGE EXPECTED THRU WED. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...KOSARIK NEAR TERM...KOSARIK SHORT TERM...KOSARIK LONG TERM...ADAMS AVIATION...ADAMS MARINE...ADAMS
Hazardous weather outlook, Sep 21, 4:58 AM EDT, 5 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 458 AM EDT SAT SEP 21 2013 LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047- 089-PAZ001>003-220900- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD- OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND- HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 458 AM EDT SAT SEP 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Sep 21, 8:03 AM EDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 803 AM EDT SAT SEP 21 2013 PAZ001-002-211245- NORTHERN ERIE-SOUTHERN ERIE- 803 AM EDT SAT SEP 21 2013 ...SPECIAL WEATHER STATEMENT FOR ERIE COUNTY UNTIL 845 AM EDT... AT 757 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING SHOWERS AND ISOLATED THUNDERSTORMS PRODUCING GUSTY WINDS ALONG A LINE EXTENDING FROM NORTH EAST TO WATERFORD...MOVING NORTHEAST AT 40 MPH. WINDS GUSTS TO 45 MPH AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THESE SHOWERS. PERSONS SHOULD MOVE INDOORS UNTIL THESE STORMS PASS THEIR AREA. KEC
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 20, 8:13 PM EDT | Areal Flood Advisory | CLE | Hancock, Wood | 4 hr |
| Sep 21, 7:54 AM EDT | Special Marine Warning | CLE | 36 min | |
| Sep 21, 8:15 AM EDT | Areal Flood Advisory | CLE | Erie | 3 hr |
Nearby
Small Craft Advisories in Ohio, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.